MAUDE Adverse Event Report: STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM; MESH, SURGICAL

STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM; MESH, SURGICAL
Catalog Number 1010002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 07/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that a 62 year old female patient had parastomal hernia repair surgery on (b)(6) 2016.During the hernia repair surgery, plaintiff¿s surgeon implanted a strattice mesh in her; the lot and batch numbers for that mesh are (b)(4).The catalog and serial numbers for that mesh are 1010002.After surgery, the patient had a revision surgery on (b)(6) 2017.No other information was provided.
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.
 
Additional Manufacturer Narrative
Internal investigation into strattice lot sp100388 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 12/jan/2023, of the (b)(4) devices released to finished goods for lot sp100388, (b)(4) have been distributed with (b)(4) reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.As reported in the initial: this legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.
 
Event or Problem Description
This is follow up#1 to report the results from the internal investigation and the conclusion.The aware date of january 12, 2023 is based on when the batch record review was completed.As reported in the initial: it was reported through a legal event that a 62 year old female patient had parastomal hernia repair surgery on (b)(6) 2016.During the hernia repair surgery, plaintiff¿s surgeon implanted a strattice mesh in her; the lot and batch numbers for that mesh are sp100388-147.The catalog and serial numbers for that mesh are (b)(6).After surgery, the patient had a revision surgery on (b)(6) 2017.No other information was provided.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key16085953
Report Number1000306051-2022-00216
Device Sequence Number12422022
Product Code FTM
UDI-Device Identifier00818410010096
UDI-Public00818410010096
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Catalogue Number1010002
Device Lot NumberSP100388
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale